The -Compactness in -Spaces
Shui-Li Chen and
Jin-Lan Huang
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
The concepts of -remote neighborhood family, -cover, and -compactness are defined in -spaces. The characterizations of -compactness are systematically discussed. Some important properties of -compactness such as -closed heredity, arbitrarily multiplicative property, and preserving invariance under -continuous mappings are obtained. Finally, the Alexander -subbase lemma and the Tychonoff product theorem with respect to -compactness are given.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/929178.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/929178.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:929178
DOI: 10.1155/2013/929178
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().